# SDR MASA200600459

- Difficulty date: February 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,340 hours, 3,874 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6597 SJD - INBD FLIGHT SPOILER AND INBD SPOILERON CAUTION MESSAGE.  MX RESET SYSTEM SPOST 1 AND 2 AND IT OPS CHECKED GOOD.
